# SDR 2008UALA06258

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,073 hours, 11,083 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203153
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT OFF-WING SLIDE DEPLOYED DURING RE-ACTIVATION PROCEDURE.  FOUND RIGHT OFF WING SLIDE SPOILER OVERRIDE ACTUATOR BLOWN.  REPLACED INFLATION CYLINDER.
